# SDR ASAA2023062343725

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,288 hours, 13,098 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EGT EXCEEDENCE DETERMINED TO BE CAUSED BY FAULTY EGT INDICATION SYSTEM. PERFORMED #2 ENGINE EGT CONNECTOR CLEANING REF AMM TASK 77-21-00-140-801, EEC BITE TEST REQUIRED FOR REPAIR CONFIRMATION. GROUNDED - YES. ENG.2 FAN COWL AND T/R OPENED TO F.O.M ACCOMPLISHED EEC BITE. NO FAULTS LAST 10 FLT LEGS. #2 EGT TEMPS WITHIN LIMITS ACCOMPLISHED EGT WIRE RING-OUT. FOUND INT HIGH RESISTANCE FOR PROBE S3. REF 60601444 FOR EGT CONNECTOR CLEANING. POST CLEANING ALL EGT RESISTANCE VALUES WITHIN LIMITS AND NO LONGER INTERMITTENT #2 ENG EXCEEDANCE DETERMINED TO BE DUE TO EGT INDICATION INTERMITTENT. NO FURTHER MX ACTION REQUIRED. REF AMM 77-21-01 AND FIM 77-21 TASK 803. ENG 2 FAN COWLS AND T/R CLOSED AND LATCHED. (REF AS LP 60601444)
